An improved formula for terminal velocity of rigid spheres

Nguyen, AV, Stechemesser, H, Zobel, G and Schulze, HJ (1997) An improved formula for terminal velocity of rigid spheres. International Journal of Mineral Processing, 50 1-2: 53-61. doi:10.1016/S0301-7516(97)00007-0


Author Nguyen, AV
Stechemesser, H
Zobel, G
Schulze, HJ
Title An improved formula for terminal velocity of rigid spheres
Journal name International Journal of Mineral Processing   Check publisher's open access policy
ISSN 0301-7516
Publication date 1997-05
Sub-type Article (original research)
DOI 10.1016/S0301-7516(97)00007-0
Volume 50
Issue 1-2
Start page 53
End page 61
Total pages 9
Language eng
Keyword settling velocity
Archimedes number
Reynolds number
flotation
Systems
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 05 Apr 2013, 19:03:05 EST by System User